# SDR CA140506008

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,011 hours
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE OIL PRESSURE LIGHT FOR THE RT ENGINE FLASHED TWICE, FOLLOWED BY A RAPID DROP TO ZERO ON THE OIL PRESSURE GAUGE.  IMMEDIATELY CARRIED OUT THE ENGINE SHUTDOWN DRILL FOR THE NR 2 ENGINE.  ONCE IT WAS SECURED AND FEATHERED DECLARED AN EMERGENCY.  LANDED NORMALLY.  RT OIL COOLER FOUND TO HAVE FAILED DUE TO POSSIBLE FAILED CRACK AT WELD OTBD AFT CORNER.  RT OIL COOLER REPLACED.
